# SDR F3LA200100076

- Difficulty date: June 4, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N272
- Make and model: Boeing 737-2P6
- Aircraft serial: 21613
- Aircraft time: 23,462 hours, 13,105 cycles
- Engine: Pwa JT8D15A
- Engine time: 24,051 hours, 9,347 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF.  FLIGHT CREW REPORTED NR 2 ENGINE EGT EXCEEDED RED RADIAL.  AN ADDENDUM WILL BE ISSUED WHEN CAUSE OF FAILURE AND CORRECTIVE ACTION IS KNOWN.  ADDENDUM:  PERFORMED EPR SYSTEM TEST AND FOUND NR 2 ENGINE PT7 FITTING LOOSE.  TIGHTENED PT7 FITTING, PERFORMED SECOND EPR SYSTEM TEST AND CHECKED OKAY.  PERFORMED TRIM PROCEDURE PER MM 71-09-200 AND OPERATIONAL CHECK.  ALL PARAMETERS CHECKED OKAY.
